# SDR R61A201801170055

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 11,312 hours, 7,725 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Condition: Cracked
- Location: Hyd Line
- Part time: 11,312 hours, 7,725 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 EDP FAILED AND HYD 1 LOW QUANTITY MESSAGES WITH QUANTITY READING 0. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. SERVICED THE NR 1 HYDRAULIC SYSTEM IAW AMM 12-12-01. PERFORMED INSPECTION OF THE NR 1 ENGINE AND FOUND HYDRAULIC PRESSURE LINE QUICK DISCONNECT NIPPLE CRACKED. R & R THE HYD PRESSURE LINE QD NIPPLE IAW AMM 29-11-31. OPS CHECK NORMAL. R&R NR 1 HYD PRESSURE RETURN AND CASE DRAIN FILTER ELEMENTS IAW AMM 29-11-05. OPS CHECK NORMAL. NO LEAKS. PERFORMED NR 1 EDP RUNS, DRY INSPECTION IAW AMM 05-50-23. R & R THE NR 1 EDP IAW AMM 29-11-01, OPS CHECK NORMAL.
